# SDR SWIA200211324

- Difficulty date: October 10, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 25,754 hours, 33,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Part time: 6,456 hours, 7,723 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR GREEN A LIGHT DID NOT EXTINGUISH WHEN GEAR RETRACTED.  GEAR DID NOT EXTEND WHEN LEVER PUT IN DOWN POSITION.  GEAR EXTENDED WITH ELECTRICAL OVERRIDE.  CYCLED GEAR 10 TIMES, COULD NOT DUPLICATE.  REPLACED LANDING GEAR CONTROL BOX.  CYCLED GEAR 10 TIMES, COULD NOT DUPLICATE.  SWAPPED LANDING GEAR HARNESSES.  RIGHT MAIN GEAR GREEN B-LIGHT REMAINED ILLUMINATED IN FLIGHT.  SWAPPED HARNESSES BACK TO ORIGINAL CONFIGURATION.  FOUND LOOSE CANNON PLUG FOR UPLOCK A HARNESS AND RESECURED.  CYCLED GEAR NUMEROUS TIMES.  ALL GEAR LIGHTS OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
